I've been taking this birth control for about 6 months and I would be fine, nothing too out of the ordinary. I stopped taking it for a month because it was causing vaginal dryness and a mild yeast infection. I waited until my yeast infection was all gone and this is my first week taking it again and I've been getting so nauseous every morning and actually threw up today :/ I really hope it's just the pill
Yes , it´s the pill,
Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:
More common •Vomiting
Less common •Anxiety
•blemishes on the skin
Gastrointestinal side effects have included nausea, which occurred in approximately 10% of treated women and was more frequent during the first cycles of therapy. Some early reports suggested an association between oral contraceptive use and gallbladder disease.
Take care... masso.-
- Gildess Fe 1 / 20 Information for Consumers
- Gildess Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gildess Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2015 • 1 answer
Gildess Fe 1/20 - Hello, I have been wondering the chances of me being pregnant. My boyfriend and I?
Posted 24 Jun 2015 • 1 answer
Posted 22 Feb 2016 • 0 answers
Posted 23 Mar 2016 • 1 answer
Posted 30 Jun 2016 • 0 answers